# SDR GLBA2001120

- Difficulty date: June 7, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 16,653 hours, 20,077 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 12281301
- Part serial: 510534
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 168 hours, 178 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 FUEL FLOW INDICATOR FAILED ON T/O ROLL.  REPLACED FUEL FLOW TRANSMITTER.
